# SDR SWAA2022022420291

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZ STAB FWD UPPER SLIDER SEAL CRACKED ON BOTH LEADING AND TRAILING EDGES. / RIGHT HORZ STAB FWD UPPER SLIDER SEAL REMOVED AND REPLACED ON NR G598639
